# SDR USAA2010011990129

- Difficulty date: January 3, 2010
- Submitted: January 19, 2010
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 99
- Aircraft time: 63,581 hours, 28,207 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746002820400
- Condition: Corroded
- Location: Nr 3 Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT WING NR 3 SLAT ATTACH BOLT NR 8 TRACK (4 EACH).  REPLACED 4 EACH ATTACH BOLTS ON RIGHT WING NR 3 SLAT NR 8 TRACK IAW AMM 27-84-65.
